A 40-year-old member asked:
will i be nauseous from the drugs after getting my wisdom teeth out?
3 doctor answers
Dr. Stephen Gordon answered
42 years experience Dentistry
Occasionally: Talk to the dentist or oral surgeon, about how long before your procedure that you will not be allowed to eat and how the medications they use may affect you. Depends on sedation medications used, length and difficulty of surgery and your individual response to dental/medical treatment.
Answered on Jan 31, 2013
Dr. Sandra Eleczko answered
35 years experience Dentistry
Maybe: If you plan on being sedated during your wisdom tooth extraction then this can occur sometimes. Talk to your oral surgeon about this concern before the extraction, especially if this has happened before to you and he can give you something to reduce the chance of nausea.
Answered on Oct 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!